Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Insect bite, burning sensation. Taken out testosterone. What is going on?

I went on a cruise to eastern caribbean , something bitten by a insect , my site was infected with a burning that lasted 2 days & had a infection for about a week run through body , it took out my testosterone I was weak for years , arguing with Doctors to check my levels they said "a guy your size shouldn't have a prombles with it " finally a doctor check my levels said i had none in my body after 2 years i gain eighty LBS . And I was walking with a cain , she put me on the gel & then to injections ! . Will i have to be on this for the rest of on life ? .
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
i understand your concern
but you should give more detail about what lab test you have done
which medicine you have taken ?
from your description it is difficult to give any comment
in infection , generally medicine are not taken for life time ,but only for short time
better to consult and take opinion of other doctor
i hope i answered your query
Answered: Mon, 8 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor